Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Anxiety, panic, sadness. Taking salipax. Causing fatigue, lack of concentration, dizzy. Can I stop taking salipax?

I have been taking salipax for two months now and would love to stop it? I have been given this medication to reduce anxiety , panic, sadness ect.... Can i stop it? I did not take saturday, sunday and today. I am afraid to have more symptoms of anxiety while stopping the medicines. But with salipax i do have other side effects. Fatigue , lack concentration, dizzy... What is your opinion?... Thks
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
first of all just try and relax...say to yourself you are not anxious and you are doing just fine.see these are the side effects we usually get to see with salipax(fluoxetine). the crux is that the dose should be titrated slowly upward depending upon control of symptoms and looking at its side have not mentioned your age here as in elderly lower dose has to be given because of decreased renal function and hence decreased clearence of drug..therfore higher concentrations in blood and more side affects since you have stopped the drug then look for yourself.are u able to cope up with it.if not then it can be started in low doses.or you can consult your doctor for an alternative medicine.
good luck
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor